# SDR MALA965056

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

FLT 3253 - EN ROUTE FROM GFK, THE RIGHT ENGINE FAILED.  THE AIRCRAFT RETURNED TO GFK AND LANDED WITHOUT FURTHER INCIDENT.  DURING THE POST FLIGHT, PROP AND FUSELAGE DAMAGE WAS ALSO NOTED.  THE ENGINE WAS REPLACED.  AN INVESTIGATION IS CONTINUING.  (M)
